I am a very healthy 75 year old women who had the immunization shot on September 14 2012. On September 27 I became ill with no ther symptom but upper body chills and a clammy feeling. This feeling changes from cold to hot. It is very uncomfortable. I never had a fever or ache. I have had all sorts of blood tests, urine analysis etc. nothing is showing up. I have seen two internal medicine Drs. need suggestions
Higher dose of antigen in the vaccine is indicated in older people for a better immune response and therefore better protection against flu. The common side effects of this vaccine are usually short lived. They are pain, redness and swelling at the injection site and headache, muscle aches, fever and malaise. It cannot be confirmed without a complete clinical examination and workup that the symptoms experienced by you are due to the vaccine or some other condition. Heat intolerance can indicate thyroid problem. Iron deficiency anemia is other condition leading to slow metabolism and cold sensation. It is best to seek expert opinion for your symptoms. Hope it helps.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.